# SDR 97ZZZX5115

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N228RA
- Make and model: Beech E-90
- Aircraft serial: LW197
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5062000153
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 5,794 hours
- Component: 50600001623
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE SURFACE DE-ICE BOOT, A SMALL CRACK APPROXIMATELY .6250 INCH LONG WAS FOUND RADIATING FROM A RIVET HOLE ON THE LEFT HORIZONTAL STABILIZER AT STA 63.0.  THE CRACK WAS RADIATING OUTBOARD AND AFT.  CRACKED AREA WAS REMOVED AND A FLUSH DOUBLER WAS INSTALLED.
